# SDR 95ZZZX1955

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67UE
- Make and model: Beech 1900C
- Aircraft serial: UC67
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSP - CREW REPORTED THE RT MAIN GEAR UNSAFE INDICATION ILLUMINATED WHEN GEAR SELECTED DOWN.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE REPAIRED A BROKEN WIRE AT THE DOWNLOCK SWITCH ON THE DRAG LEG.  A GEAR SWING WAS SATISFACTORY.
